Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have red sore on buttock. Prescribed doxy-cycl hypl and clobex. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1234 Questions
I have a sore in the crack of my buttox. Sore and red. Towards the top part. Been to 3 Dr. With very little help. Last one was a dertmoligist 7/25/13 who put me on doxy-cycl hypl 2 a day and Clobex spray 2 times a day..2nd one put me on fluconazole 200mg 1 a week.and Econazole 1 0/0 2 times a day and nystatin 0000U 2 times a day 7/19/13 hope this helps
Posted Sun, 25 Aug 2013 in General Health
Answered by Dr. Alekhya 1 hour later

Thank you for the query.

The medications prescribed by your doctor are reasonable and they will help you a lot to resolve your symptoms.As anti fungal treatment is suggestible for such type of sores as they are mostly fungal.Along with them I advice you to make the area clean and dry.If there is any problem with constipation then you need to have laxatives.There are chances of pilonidal sinus as there will hair in that area.I hope your doctor may ruled out that too.

Hope I have answered your query.Follow-up queries are always welcome.
Wish you a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor